MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON
Model Number IPN056767
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that during use on a patient, the suture broke.No report of patient harm or injury.The patient status is reported as "fine".Please see associated mdrs #3004365956-2023-00068 and 3004365956-2023-00070.

Brand Name
DEK BL MF 0 TC-43/HR26 2N 36" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key18012034
Report Number3004365956-2023-00069
Device Sequence Number12581998
Product Code GAW
UDI-Device Identifier14026704735324
UDI-Public14026704735324
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN056767
Device Catalogue Number833-235
Device Lot Number74C2301870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown